Table of Contents Author Guidelines Submit a Manuscript
Abstract and Applied Analysis
Volume 2014, Article ID 618183, 4 pages
http://dx.doi.org/10.1155/2014/618183
Research Article

Asymptotic Properties of Solutions to Third-Order Nonlinear Neutral Differential Equations

1Qingdao Technological University, Feixian, Shandong 273400, China
2Department of Mathematics, Qufu Normal University, Qufu, Shandong 273165, China
3College of Mathematics and Information Science, Xinyang Normal University, Xinyang 464000, China

Received 26 March 2014; Accepted 12 May 2014; Published 25 May 2014

Academic Editor: Tongxing Li

Copyright © 2014 Qi Li et al. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

How to Cite this Article

Qi Li, Rui Wang, Fanwei Meng, and Jianxin Han, “Asymptotic Properties of Solutions to Third-Order Nonlinear Neutral Differential Equations,” Abstract and Applied Analysis, vol. 2014, Article ID 618183, 4 pages, 2014. https://doi.org/10.1155/2014/618183.